# SDR SWAA2021091404583

- Difficulty date: August 5, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE FAILS OPERATIONAL TEST. / [01] REPLACED AFT MEGAPHONE WITH SERVICEABLE MEGAPHONE IAW AMM 25-64-00-710-801; [02] EDITED TO ADD OPS TEST GOOD; [03] CERTIFIED EDIT
